# SDR CALA2016111695981

- Difficulty date: November 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 61,561 hours, 24,711 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT AT FWD LEFT OVER WING EXIT, LIGHT SIGN DOES NOT TURN ON WITH SWITCH IN COCKPIT RESET LT OVERWING EXIT BATTERY LIGHT MODULE. LIGHT WORKS REF MM 33-51-00-710-001-A.
